# SDR 98ZZZX4249

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 2504
- Condition: Mismanufactured
- Location: Mlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

VALVE STEM REINFORCEMENT PATCH DELAMINATED THE FIRST TIME THE ASSEMBLY WAS AIRED UP AFTER REPLACING THE TUBE.  VISUAL INSPECTION REVEALED POOR MANUFACTURING.
